# SDR AU970072

- Difficulty date: January 20, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 310R
- Engine: Cont IO520M
- Propeller: Mcauly 3AF32C87
- System (JASC): 2434 · DC Generator-Alternator
- Part: Housing
- Part number: 260000160
- Condition: Cracked
- Location: Dc Generator-Alt
- Component: Prestolite, ALV9402
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ALTERNATOR MAIN BEARING COLLAPSED AND OUTER HOUSING CRACKED
